MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD PS 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSTD215PRE
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure after multiple attempts of passing the subject guidewire through the microcatheter, the distal tip of the subject guidewire broke and came out.There was a surgical delay of 15 min due to the reported event.No additional information available.
 
Event or Problem Description
It was reported that during the procedure after multiple attempts of passing the subject guidewire through the microcatheter, the distal tip of the subject guidewire broke and came out.There was a surgical delay of 15 min due to the reported event.No additional information available.Additional information received on 14-apr-2025 confirmed by the customer that the subject guidewire was broken during use outside the patient¿s body within the microcatheter hub.No additional information available.
 
Additional Manufacturer Narrative
B1 adverse event ¿ corrected ¿ no malfunction.B5 executive summary - updated.D9 product available to stryker: corrected.D9 returned to manufacturer on: updated.H1 type of reportable event: no malfunction.F10/h6 device code grid: corrected.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SYNCHRO SELECT-14 STANDARD PS 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21761920
Report Number3012931345-2025-00071
Device Sequence Number8490445
Product Code MOF
UDI-Device Identifier07613327508512
UDI-Public(01)07613327508512(17)270428(10)0000655930
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSTD215PRE
Device Lot Number0000655930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER (MEDTRONIC)
Patient Age52 YR
Patient SexFemale
Patient Weight65 KG